L 2 estimates for pseudodifferential operators
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 22 (1995) no. 1, p. 155-183
@article{ASNSP_1995_4_22_1_155_0,
     author = {Boulkhemair, A.},
     title = {$L^2$ estimates for pseudodifferential operators},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 22},
     number = {1},
     year = {1995},
     pages = {155-183},
     zbl = {0844.35145},
     mrnumber = {1315354},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1995_4_22_1_155_0}
}
Boulkhemair, A. $L^2$ estimates for pseudodifferential operators. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 22 (1995) no. 1, pp. 155-183. http://www.numdam.org/item/ASNSP_1995_4_22_1_155_0/

[1] R. Coifman - Y. Meyer, Au delà des opérateurs pseudodifférentiels. Astérisque 57, Société Mathématique de France, 1978. | MR 518170 | Zbl 0483.35082

[2] A. Boulkhemair, Opérateurs paradifférentiels et conjugaison par des opérateurs intégraux de Fourier. Thèse de 3ème cycle, Orsay, 1984.

[3] G. Bourdaud - Y. Meyer, Inégalités L2 précisées pour la classe S00,0. Bull. Soc. Math. France 116 (1988), 401-412. | Numdam | MR 1005386 | Zbl 0693.35166

[4] T. Muramatu, Estimates for the norm of pseudodifferential operators by means of Besov spaces. In "Pseudodifferential Operators", Proceedings of a conference held in Oberwolfach, February 2-8, 1986, Lecture Notes in Mathematics, 1256, Springer, Berlin, 1987. | MR 897785 | Zbl 0638.35087

[5] H. Triebel, Interpolation theory, Function spaces, Differential operators. North Holland, 1978. | MR 503903 | Zbl 0387.46032

[6] T. Kato, The Cauchy problem for quasi-linear symmetric hyperbolic systems. Arch. Rational Mech. Anal. 58 (1975), no. 3, 181-205. | MR 390516 | Zbl 0343.35056

[7] I.L. Hwang, On the L2 bounded ness of pseudodifferential operators. Trans. Amer. Math. Soc. 302 (1987), 55-76. | MR 887496 | Zbl 0651.35089

[8] J. Bergh - J. Löftröm, Interpolation spaces. Springer, Berlin, 1976. | Zbl 0344.46071

[9] A. Boulkhemair, On canonical transformations of paradifferential operators. Comm. Partial Differential Equations 18 (1993), 917-964. | MR 1218524 | Zbl 0786.35157

[10] M. Sugimoto, Lp bounded ness of pseudodifferential operators satisfying Besov estimates I. J. Math. Soc. Japan, 40, 1988, 105-122. | MR 917398 | Zbl 0621.47046

[11] G. Bourdaud, Localisations des espaces de Besov. Studia Math. 90 (1988), 153-163. | MR 954169 | Zbl 0611.46037